MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT GUN FOR HEAD/LINER INSERTION; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA MPACT GUN FOR HEAD/LINER INSERTION; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.32.10.1400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 1852061: 30 items manufactured and released on 22 august 2018.No anomalies found related to the issue.First event on this lot; two items of the same lot involved in the current issue.
 
Event or Problem Description
The surgeon tried to couple the head implant with the dm insert using a gun for head/liner insertion without achieving it.He tried with another instrument of the same lot without success.The surgery was completed successfully a instrument of competitor.

Brand Name
MPACT GUN FOR HEAD/LINER INSERTION
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8073325
Report Number3005180920-2018-00899
Device Sequence Number1887250
Product Code LXH
UDI-Device Identifier07630040753999
UDI-Public07630040753999
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.32.10.1400
Device Lot Number1852061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;